Journal of Symbolic Logic

Quantifier elimination in valued Ore modules

Luc Bélair and Françoise Point

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider valued fields with a distinguished isometry or contractive derivation as valued modules over the Ore ring of difference operators. Under certain assumptions on the residue field, we prove quantifier elimination first in the pure module language, then in that language augmented with a chain of additive subgroups, and finally in a two-sorted language with a valuation map. We apply quantifier elimination to prove that these structures do not have the independence property.

Article information

Source
J. Symbolic Logic, Volume 75, Issue 3 (2010), 1007-1034.

Dates
First available in Project Euclid: 9 July 2010

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1278682213

Digital Object Identifier
doi:10.2178/jsl/1278682213

Mathematical Reviews number (MathSciNet)
MR2723780

Zentralblatt MATH identifier
1225.03039

Subjects
Primary: 03C60: Model-theoretic algebra [See also 08C10, 12Lxx, 13L05] 03C10: Quantifier elimination, model completeness and related topics 16D 16S36: Ordinary and skew polynomial rings and semigroup rings [See also 20M25] 12J10: Valued fields

Citation

Bélair, Luc; Point, Françoise. Quantifier elimination in valued Ore modules. J. Symbolic Logic 75 (2010), no. 3, 1007--1034. doi:10.2178/jsl/1278682213. https://projecteuclid.org/euclid.jsl/1278682213


Export citation